Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi Doctor, 2 years back She had brest cancer, it was removed through mastectomy. Later chemotherapy was done. Later, Doctor told to consume Anastrozole of 1 mg every night after dinner. She is consuming it. Problem is every day she'l have Dry cough, nearly 8 to 10 times she coughs continuously, no time constraint for this cough. When we consulted oncology Doc, he told its a side effect of tablet. And told to consume more water! She tried taking cough tablets, consume more water nothing helped. Please suggest me a process (Ayurveda, Homeopathy, English medic etc.) Or a solution (a drug) or any other solution so that her cough gets cured. Thanks,

1 Doctor Answered
Anastrozole can occasionally cause cough. But other causes of cough should be ruled out like throat infection, blood pressure medicines. Also rarely lung metastasis has to be ruled out. If cough is not decreased then we can shift to to other medicines instead of anastrozole. Presently cough suppressant might help. Please consult physician.
9 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.